# SDR ASAA2017092522018

- Difficulty date: September 25, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 26,277 hours, 7,712 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FDTF0084
- Condition: Inaccurate
- Location: Nr 1 Fuel Flow
- Part time: 26,277 hours, 7,712 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN CRUISE DELTA FUEL FLOW.  INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL FLOW TRANSMITTER IAW AMM 73-31-01. LEAK AND OPS CHECKED GOOD. ALL INDICATIONS NORMAL.
